On operators which attain their norm. (English) Zbl 0127.06704

Full Text: DOI


[1] Bishop, E. and Phelps, R. R., 1961, A proof that every Banach space is subreflexive,Bull. Amer. Math. Soc.,67, 97–98. · Zbl 0098.07905
[2] Bishop, E. and Phelps, R. R., 1963, The support functionals of a convex set,Proc. Symp. Pure Math.,7, (Convexity) 27–35. · Zbl 0149.08601
[3] Day, M. M., 1955, Strict convexity and smoothness,Trans. Amer. Math. Soc.,78, 516–528. · Zbl 0068.09101
[4] Day, M. M., 1957, EveryL space is isomorphic to a strictly convex space,Proc. Amer. Math. Soc.,8, 415–417. · Zbl 0089.09201
[5] Day, M. M., 1958, Normed linear spaces, Springer, Berlin.
[6] Kadec, M. I., 1959, On spaces which are isomorphic to locally uniformly convex spaces,Izvestia Vysshikh Uchebnykh Zavedenii (Mathematics)6, 51–57.
[7] Kadec, M. I., 1963, Some problems in the geometry of Banach spaces, Dissertation, Moscow University.
[8] Klee, V., 1959, Some new results on smoothness and rotundity in normed linear spaces,Math. Ann.,139, 51–63. · Zbl 0092.11602
[9] Lovaglia, A. R., 1955, Locally uniformly convex Banach spaces,Trans. Amer. Math. Soc.,78, 225–238. · Zbl 0064.35601
[10] Mazur, S., 1933, Über konvexe Mengen in linearen normierten Räumen,Studia Math.,4, 70–84. · Zbl 0008.31603
[11] Šmul’yan, V. L., 1941, Sur la structure de la sphère unitaire dans l’espace de Banach,Math. Sb. (N. S.),9, 545–561. · JFM 67.0400.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.